# SDR J7SA20036102609

- Difficulty date: October 26, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N516FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20036
- Aircraft time: 5,021 hours, 3,163 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116004
- Part serial: K0106
- Condition: Failed
- Location: Hyd System
- Part time: 5,021 hours, 3,163 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, GOT A "GEAR PTU FAIL" CYAN FOLLOWED BY "L ENG HYD PUMP FAIL" AMBER AND LT HYD QUANTITY READS ZERO.  EMERGENCY GEAR EXTENSION PROCEDURE WAS USED TO LOWER AND LOCK GEAR.  LANDING AND TAXI UNEVENTFUL.  T/S HYDRAULICS, FOUND SEALS ON LT EDP QD'S BLOWN OUT WHICH LEAKED AND DRAINED SYS. REMOVED AND REPLACED LT EDP, BOTH LT QD'S AND ALL 3 LT SYS FILTERS. FLUSHED AND REFILLED SYS.  ALL SYS OPS CHECK GOOD.
